# SDR AWXA9900210

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 152015427178TC51
- Condition: Misinstalled
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45, SEAT TRACK SECTIONS AT BS 520 SPLICE AREA ARE MIS-MATCHED.  REMOVED BAD SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK IAW SRM 53-30-52, FIG 1.  TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-20-01.  REINSTALLED NEW SEAT TRACK IAW SRM 51-40-02.
